I would suggest u talk with ur dr b4 stopping ne meds. Also ask what else u might try in place of it. In addition to the Meds u should be watching ur diet and avoiding foods that cause excess gas and acid to be produced.
We do have lifestyle tips as well as a list of safe foods and foods to avoid in our Health Pages here on MedHelp.
U may access the pages from the welcome message at the top of the forum and there is an icon top right.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.